PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Uniformity in $C^*$-algebras

Volume 252 / 2020

Adam Wegert Studia Mathematica 252 (2020), 169-211 MSC: Primary 46L05. DOI: 10.4064/sm180806-18-3 Published online: 16 December 2019

Abstract

We introduce a notion of uniform structure on the set of all representations of a given separable, not necessarily commutative $C^*$-algebra $\mathfrak A $ by introducing a suitable family of metrics on the set of representations of $\mathfrak A $ and investigate its properties. We define the noncommutative analogue of the notion of the modulus of continuity of an element in a $C^*$-algebra and we establish its basic properties. We also deal with morphisms of $C^*$-algebras by defining two notions of uniform continuity and show their equivalence.

Authors

  • Adam WegertFaculty of Applied Mathematics
    AGH University of Science and Technology
    al. Mickiewicza 30
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image